Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lattices with unique complements


Author: R. P. Dilworth
Journal: Trans. Amer. Math. Soc. 57 (1945), 123-154
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1945-0012263-6
MathSciNet review: 0012263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bergman Zur Axiomatic der Elementargeometrie, Monatschrift für Mathematik und Physik vol. 36 (1929) pp. 269-284. MR 1549684
  • [1] G. Birkhoff Lattice theory, Amer. Math. Soc. Colloquium Publication, vol. 25, 1940. MR 0029876 (10:673a)
  • [1] G. Birkhoff and M. Ward A characterization of Boolean algebras, Ann. of Math. vol. 40 (1939) pp. 609-610. MR 0000009 (1:2a)
  • [1] P. M. Whitman Free lattices, Ann. of Math. vol. 42 (1941) pp. 325-330. MR 0003614 (2:244f)
  • [2] -Free lattices. II, Ann. of Math. vol. 43 (1942) pp. 104-115. MR 0006143 (3:261d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0012263-6
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society